Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Reciprocal polynomials having small measure. II
HTML articles powered by AMS MathViewer

by David W. Boyd PDF
Math. Comp. 53 (1989), 355-357 Request permission


We consider here polynomials with integer coefficients having measure at most 1.3. In the first paper of this series we determined all such polynomials of degree at most 16, and all such polynomials of height 1 and degree at most 26. In this paper we extend these results to all polynomials of degree at most 20, and all polynomials of height 1 and degree at most 32. We observe some curious statistics concerning the number of roots outside the unit circle for the polynomials investigated here.
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 355-357
  • MSC: Primary 30C15; Secondary 12-04, 26C05, 65D20
  • DOI:
  • MathSciNet review: 968149